# SDR DALA2015032302333

- Difficulty date: March 18, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 41,414 hours, 13,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT AT STA 345 AND 377 BL0, RG7 CP53-221-01L.  R & R MAIN CABIN FLOOR SUPPORT AT STA 324 AND 418 BL-0 IAW SRM 51-40-02, PARA 4B PG2 , 51-40-02 PARA 7D PG 6-7, PN 141N5191-1, BATCH 0002769317, PERMANENT REPAIR ACCOMPLISHED.
